# SDR IPXA2016091308218

- Difficulty date: September 9, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 70,253 hours, 13,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Courier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PAIR OF COURIER SMOKED GOGGLES CRACKED.  INSTALLED A NEW PAIR OF SMOKE GOGGLES.
